MAUDE Adverse Event Report: PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

PHILIPS MEDICAL SYSTEMS PATIENT INFORMATION CENTER IX; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number PATIENT INFORMATION CENTER IX
Medical Device Problem Codes Defective Alarm (1014); No Audible Alarm (1019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).A philips remote service engineer (rse) interviewed the customer and examined the logs.The rse found there were "pause" alarms generated at 7:30 p.M., 7:39 p.M., 8:50 p.M., 8:57 p.M.Among others.Also, an asystole alarm was removed from the alarm review at 8:31 p.M.At 8:14 p.M., the rse could see a print of a 12d from the mon19.On 11/17/2025 at 8:16:28 pm ch375 12-lead storage launched 2025/11/17 8:14:04 pm.11/17/2025 8:16:30 pm ch375 12 leads 2025/11/17 8:14:04 pm printed from central station.Philips is in the process of obtaining additional information concerning this event and the complaint is still under investigation.A final report will be submitted once the investigation is complete.
 
Event or Problem Description
It was reported there was no alarm that sounded on the ch375 room monitor at 8:14 p.M.Precisely.The device was not in use on a patient at the time of event, there was no adverse event reported.
 
Additional Manufacturer Narrative
A philips remote service engineer (rse) interviewed the customer and examined the logs.The rse found there were "pause" alarms generated at 7:30 p.M., 7:39 p.M., 8:50 p.M., 8:57 p.M.Among others.At 8:14 p.M., the rse could see a print of a 12l from the (b)(6).Logs were sent to an internal product support engineer (pse) for further analysis.Summary of technical complaint investigation: the pse evaluated the central station log and provided his feedback.On (b)(6) at 20:13:37.792, there was an asystoly red alarm for bed ch375 which was sounded on the usicix pic host.Then at 20:14.43.155, a report was queued from that alarm to be printed.That asystoly alarm should have sounded on that host.Date/ time, host name, category, message: (b)(6) 2025 20:14:57, usicix, alerts sound manager: sound stopped.(b)(6) 2025 20:14:51, usicix, alerts sound manager: yellow alarm sound played.(b)(6) 2025 20:14:50, usicix, alerts sound manager: sound stopped.(b)(6) 2025 20:14:50, usicix, recording service: alarm recording job with recording start time (b)(6) 2025, 20:14:24.905 was successfully queued: bed is: (b)(4); alert is: esv polymorphes.(b)(6) 2025 20:14:50, usicix, recording service: adding the job (b)(6) 2025, 20:14:24.(b)(4) to the queue.(b)(6) 2025 20:14:50 usicix, recording: recording service: the job (b)(6) 2025, 18:26:43.(b)(4) is removed from the queue.(b)(6) 2025 20:14:50, usicix, recording: recording service: patient job number reached the limit, delete the oldest job (b)(6) 2025, 18:26:43.(b)(4) of patient in the queue.(b)(6) 2025 20:14:50, usicix, recording: recording service: received a alarm recording request with recording start time (b)(6) 2025, 20:14:24.905.(b)(6) 2025 20:14:48, usicix, alerts: sound manager: yellow alarm sound played.(b)(6) 2025 20:14:47, usicix, acquisition: patient data: (b)(6): numericvaluebuffer: trying to add data in the past: physiodatatime = 816678468903, _headtime = 816678470176, value: physioid(s): 16778.(b)(6) 2025 20:14:43.155, usicix, recording: recording service: alarm recording job with recording start time (b)(6) 2025, 20:14:26.036 was successfully queued: bed is: (b)(4); alert is: esv polymorphes.(b)(6) 2025 20:14:43, usicix, recording: recording service: adding the job (b)(6) 2025, 20:14:26.(b)(4) to the queue.(b)(6) 2025 20:14:43, usicix, recording: recording service: the job (b)(6) 2025, 17:1:36.(b)(4) is removed from the queue.(b)(6) 2025 20:14:43, usicix, recording: recording service: patient job number reached the limit, delete the oldest job (b)(6) 2025, 17:1:36.(b)(4) of patient in the queue.(b)(6) 2025 20:14:43, usicix, recording: recording service: received a alarm recording request with recording start time (b)(6) 2025, 20:14:26.036.(b)(6) 2025 20:14:37.792, usicix, alerts: sound manager: red alarm sound played.(b)(6) 2025 20:14:36, usicix, alerts: sound manager: yellow alarm sound played.(b)(6) 2025 20:14:01, usicix, application appmgr: changecontext: applicationinfo: 12 dérivations continues.(b)(6) 2025 20:13:48, usicix, application appmgr: changecontext: applicationinfo: tendances graphiques.(b)(6) 2025 20:13:45, usicix, application appmgr: changecontext: change patient bed: ch375 sector: 0-1.(b)(6) 2025 20:13:43, usicix, application appmgr: closequickreview.(b)(6) 2025 20:13:41, usicix, storage, physio data storage: maintenance completed.(b)(6) 2025 20:13:41, usicix, storage, physio data storage: purge started: cut-off time = 3152425 (relative to pdss current time 3162505), maxphysiodataage = 10080 min, safety buffer = 1440 min.(b)(6) 2025 20:13:41, usicix, storage: maintenance: ended.(b)(6) 2025 20:13:41, usicix, exception: swallowing exception: system.Io.Ioexception: the process cannot access the file 'philipsauditloge9dc2881-79c4-4035-8450-a55f7_1.Trc' because it is being used by another process.At system.Io.Error.Winioerror(int32 errorcode, string maybefullpath) at system.Io.Fileinfo.Delete().At philips.Platform.Directoryhelper.Deleteoldfiles(string directorypath, string fileextension, double agelimitinminutes).At philips.Pmp.Dbproviders.Filefifoprovider.Dofilefifo(filefifo filefifo).At philips.Pic.Services.Maintenanceservice.Ontick(object obj).(b)(6) 2025 20:13:41, usicix, framework: maintenance: failed file fifo most likely due to file being open by an external tool.System.Io.Ioexception: the process cannot access the file (b)(4) because it is being used by another process.At system.Io.Error.Winioerror(int32 errorcode, string maybefullpath).At system.Io.Fileinfo.Delete().At philips.Platform.Directoryhelper.Deleteoldfiles(string directorypath, string fileextension, double agelimitinminutes).At philips.Pmp.Dbproviders.Filefifoprovider.Dofilefifo(filefifo filefifo).At philips.Pic.Services.Maintenanceservice.Ontick(object obj).(b)(6) 2025 20:13:41, usicix, framework: directory c:\program files (x86)\philips\piic ix\b.00\product\web\content\transienttileimages was not found.No files were returned.(b)(6) 2025 20:13:41, usicix, framework, directory c:\program files (x86)\philips\piic.Ix\b.00\product\web\content\transienttileimages was not found.No files were returned.(b)(6) 2025 20:13:40, usicix, storage, maintenance: started.(b)(6) 2025 20:13:38, usicix, application: appmgr: runquickreview: bed: ch375 alert: asystolie (b)(6) 2025 20:13:36, usicix, application: appmgr: closequickreview.(b)(6) 2025 20:13:34, usicix, application: appmgr: runquickreview: bed: ch375 alert: asystolie.Based on the information available, the customer's alleged malfunction was not confirmed.The reported problem was not confirmed.The device was confirmed to be operating per specifications and no failure was identified.The investigation concludes that no further action is required at this time.If additional information is received the complaint file will be reopened.

Brand Name
PATIENT INFORMATION CENTER IX
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer (Section G)
PHILIPS MEDICAL SYSTEMS
3000 minuteman rd
andover MA 01810
Manufacturer Contact
deborah currlin
3000 minuteman rd
andover, MA 01810
6172455900
MDR Report Key23825303
Report Number1218950-2025-000747
Device Sequence Number9287933
Product Code MHX
UDI-Device Identifier00884838048645
UDI-Public(01)00884838048645(10)B.02.17
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K153702
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 02/03/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPATIENT INFORMATION CENTER IX
Device Catalogue Number866389
Device Lot NumberB.02.17
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/17/2025
Supplement Report FDA Received Date02/03/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/10/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown